Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ixel (milnacipran) West

Posted by Quintal on August 28, 2008, at 16:07:36

In reply to Re: Ixel (milnacipran), posted by West on August 28, 2008, at 12:30:52

The other side effect I forgot to mention was severe nausea. A few times I only just managed to stop myself from puking. Also goosebumps and penile shrinkage. And a general 'cold' feeling. This drug gave me a much rougher ride than bupropion, so much so that I'm thinking of going back to bupropion if I need something stimulating - so be careful if you're sensitive to those types of meds. I was just gauging the effects, it's not something I'll be taking long term. Tianeptine is working quite well on the depressive side, just at times it leaves me feeling very laid back and unfocussed. Maybe a few caffeine tablets would do instead?

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:847800
URL: http://www.dr-bob.org/babble/20080822/msgs/848822.html